# SDR FOTR20140828016

- Difficulty date: August 7, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525502
- Condition: Cracked
- Location: Zone 200
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FRAME BS 380, BELOW STRINGER 8L CRACKED.  REPAIRED IAW FAS N148AS-01-01.
